# SDR 97FDEA00291

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65185381
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02,1) ON UPPER REAR SPAR CHORD STA 870, RBL 65, LBL 65, WL 178.  *S/D*  REMOVED AND REPLACED UPPER SPAR CHORD STA 870, RBL 65, LBL 65, WL 178 PER FED-EX NR 7-5710-34044.
